MathSciNet Relay Station
MathSciNet bibliographic data
MR2102309 47L40 (46L05 47L55 47L75 47L80)
Katsoulis, Elias; Kribs, David W. Isomorphisms of algebras associated with directed graphs. Math. Ann. 330 (2004), no. 4, 709–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement